MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI MATRIXMIDFACE SCREW SELF-TAPPING 4MM; BONE PLATE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI MATRIXMIDFACE SCREW SELF-TAPPING 4MM; BONE PLATE
Model Number 04.503.204.20
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional procode: dzl.Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Reporter is a synthes employee.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.A device history record review has been requested.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2018 an excess package of titanium matrixmidface self-tapping screws was received in error.The excess package that was received only had eighteen (18) screws when it should have twenty (20).It is unknown where the missing screws are.This complaint has no patient and procedure involvement.This report is for titanium (ti) matrixmidface screws self-tapping 4mm.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Corrected data: the initial complaint was reviewed and found not reportable as there is no allegation of deficiency related to the identity, quality, durability, reliability, safety, effectiveness or performance of a device after it is released for distribution.There is no report of an adverse event involving a synthes device.It has been confirmed by engineering that the package of screws never left jnj control.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TI MATRIXMIDFACE SCREW SELF-TAPPING 4MM
Common Device Name
BONE PLATE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7996598
Report Number2939274-2018-54538
Device Sequence Number428348
Product Code JEY
UDI-Device Identifier20887587018772
UDI-Public(01)20887587018772
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K083388
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.503.204.20
Device Catalogue Number04.503.204.20
Device Lot NumberH704196
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/08/2018
Supplement Date Received by Manufacturer11/30/2018
Initial Report FDA Received Date10/23/2018
Supplement Report FDA Received Date12/01/2018
Patient Sequence Number1